RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 198, Number 6, Pages 1280–1282 (Mi dan36239)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Best approximations and absolute convergence of Fourier–Haar series

M. F. Timan, G. Gaimnazarov


Full text: PDF file (251 kB)

Bibliographic databases:
UDC: 517.512
Presented: Л. В. Канторович
Received: 18.06.1970

Citation: M. F. Timan, G. Gaimnazarov, “Best approximations and absolute convergence of Fourier–Haar series”, Dokl. Akad. Nauk SSSR, 198:6 (1971), 1280–1282

Citation in format AMSBIB
\Bibitem{TimGai71}
\by M.~F.~Timan, G.~Gaimnazarov
\paper Best approximations and absolute convergence of Fourier--Haar series
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 198
\issue 6
\pages 1280--1282
\mathnet{http://mi.mathnet.ru/dan36239}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0280931}
\zmath{https://zbmath.org/?q=an:0268.42026}


Linking options:
  • http://mi.mathnet.ru/eng/dan36239
  • http://mi.mathnet.ru/eng/dan/v198/i6/p1280

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Zhizhiashvili, “Some problems in the theory of simple and multiple trigonometric and orthogonal series”, Russian Math. Surveys, 28:2 (1973), 65–127  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:24
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019